# SDR AU980019

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 24412886
- Condition: Low Resistance
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: E, B, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FORWARD FIRE WIRE LOW RESISTANCE.
